RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 1, Pages 148–164 (Mi izv2218)  

This article is cited in 2 scientific papers (total in 2 papers)

The solid inverse problem of polynomial approximation of functions on a regular compactum

P. M. Tamrazov


Abstract: We solve the solid inverse problem of polynomial approximation of functions on compact of the complex plane which have a connected complement and which are regular in the sense of the solvability of the Dirichlet problem for continuous boundary values. Here the term “solid” is used to denote that the derivative and the modulus of continuity of the function are defined with regard to not only the boundary but also the interior points of the compactum.
As a very special case the results of this paper contain the solution for the solid inverse problem of polynomial approximation for arbitrary bounded continua with connected complement.

Full text: PDF file (1442 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:1, 145–162

Bibliographic databases:

UDC: 517.5
MSC: 30A82
Received: 23.03.1971

Citation: P. M. Tamrazov, “The solid inverse problem of polynomial approximation of functions on a regular compactum”, Izv. Akad. Nauk SSSR Ser. Mat., 37:1 (1973), 148–164; Math. USSR-Izv., 7:1 (1973), 145–162

Citation in format AMSBIB
\Bibitem{Tam73}
\by P.~M.~Tamrazov
\paper The solid inverse problem of polynomial approximation of functions on a~regular compactum
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 1
\pages 148--164
\mathnet{http://mi.mathnet.ru/izv2218}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=377068}
\zmath{https://zbmath.org/?q=an:0251.30038}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 1
\pages 145--162
\crossref{https://doi.org/10.1070/IM1973v007n01ABEH001930}


Linking options:
  • http://mi.mathnet.ru/eng/izv2218
  • http://mi.mathnet.ru/eng/izv/v37/i1/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Belyi, “Conformal mappings and the approximation of analytic functions in domains with a quasiconformal boundary”, Math. USSR-Sb., 31:3 (1977), 289–317  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Andrievskii, “Approximation characterization of classes of functions on continua of the complex plane”, Math. USSR-Sb., 53:1 (1986), 69–87  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:166
    Full text:68
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021